# SDR IPXA09557430

- Difficulty date: August 31, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 17,585 hours, 11,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102848
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON AFT PIT FRAME STA 1260 ABOVE STR 25L.  DENT OUT OF LIMITS PER SRM 53-00-07-1A1 FIG 101.  CUT OUT DAMAGE EA 757-5362-27-A1906.  HFEC CUTOUT + HOLE PER NTM51-00-19 PT6/-16 PT6, NO CRACKS NOTED.  FAB PARTS MAE TR T9/803596, T9/803595.  REPAIR ACCOMPLISHED IAW EA 757-5362-27-A1906 AND IPXA EO B757 -5310-35014-A.
